Alert archive / New Mexico / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 283, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jul 11, 2021, 3:59 PM MDT for Lincoln County, New Mexico. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2021, 3:59 PM MDT (21:59 UTC)
- Expired
- Jul 11, 2021, 4:45 PM MDT
- In force
- 46 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Lincoln County, NM
The radar
The Holloman AFB radar (KHDX), 68 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 11, 11:16 AM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 10.0 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 345 J/kg
- Mixed-layer CIN
- -353 J/kg
- Mixed-layer LCL
- 2381 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
157
WUUS55 KABQ 112159
SVRABQ
NMC027-112245-
/O.NEW.KABQ.SV.W.0283.210711T2159Z-210711T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
359 PM MDT Sun Jul 11 2021
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
South central Lincoln County in central New Mexico...
* Until 445 PM MDT.
* At 359 PM MDT, a severe thunderstorm was located over Fort Stanton,
or 13 miles northeast of Ruidoso, moving southeast at 5 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Lincoln, Ruidoso, Ruidoso Downs, Capitan, Glencoe, Fort Stanton,
Lincoln State Monument, Smokey Bear Historical Park and San
Patricio.
This includes Highway 380 between Mile Markers 83 and 106.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3342 10568 3360 10557 3347 10523 3330 10537
3331 10557
TIME...MOT...LOC 2159Z 306DEG 5KT 3347 10552
HAIL...1.25IN
WIND...60MPH
$$
122 follow-up statements
841
WWUS55 KABQ 112231
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
431 PM MDT Sun Jul 11 2021
NMC027-112245-
/O.CON.KABQ.SV.W.0283.000000T0000Z-210711T2245Z/
Lincoln-
431 PM MDT Sun Jul 11 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR SOUTHERN LINCOLN COUNTY...
At 431 PM MDT, a severe thunderstorm was located over Glencoe, or 14
miles northeast of Ruidoso, moving southeast at 5 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Lincoln, Ruidoso, Fort Stanton, Glencoe, Lincoln State Monument and
San Patricio.
This includes Highway 380 between Mile Markers 87 and 106.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3345 10561 3358 10552 3347 10523 3330 10537
3331 10557
TIME...MOT...LOC 2231Z 306DEG 5KT 3344 10548
HAIL...1.25IN
WIND...60MPH
$$
12114
WWUS55 KABQ 112242
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
442 PM MDT Sun Jul 11 2021
NMC027-112250-
/O.EXP.KABQ.SV.W.0283.000000T0000Z-210711T2245Z/
Lincoln-
442 PM MDT Sun Jul 11 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LINCOLN COUNTY WILL
EXPIRE AT 445 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.
A Severe Thunderstorm Watch remains in effect until 600 PM MDT for
central New Mexico.
LAT...LON 3345 10561 3358 10552 3347 10523 3330 10537
3331 10557
TIME...MOT...LOC 2240Z 306DEG 5KT 3344 10548
$$
12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 2:47 PM MDT, 1 hour 12 minutes earlier.
Area forecast discussion, Jul 11, 2:47 PM MDT, 1 hour 12 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 247 PM MDT Sun Jul 11 2021 .SYNOPSIS... Daily rounds of showers and thunderstorms are expected this week, with some storms capable of producing heavy rain. Flash flooding will be a concern for burn scars and areas that have already received repeated rounds of precipitation. Temperatures will be near to below average areawide through the week. && .DISCUSSION... SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT)... The recipe for flash flooding is coming together over parts of the area thru late this evening. Strong moisture advection on deep-layer southeast flow forced dewpoints into the low 70s across southeast NM this morning where a few severe storms w/ torrential rainfall have occurred. Destabilization will continue farther north and west where strong afternoon heating and orographic lift fires storms along the high terrain. Effective bulk shear of 30-40 kt w/ MLCAPE of 1500- 3000 J/kg, PWATs of 1.2-1.6", and steep lapse rates will lead to more severe storms w/ flash flooding. A Flash Flood Watch has been issued along with the Severe T-Storm Watch today. Several near-term models support the storms currently developing over the northern mts moving south thru the RGV late today then becoming a larger area of heavy rain from Socorro County east to Torrance, Lincoln, and Chaves counties thru midnight. Another active day is in store Monday with the primary focus along the Sangre de Cristo Mts by early afternoon. This activity will move south and southwest into nearby highlands and plains thru Monday evening w/ areas of heavy rainfall likely once again. Instability will be sufficient again for a few more strong to severe storms but w/ less coverage compared to today. LONG TERM...(TUESDAY THROUGH SUNDAY)... The upper high centered over SoCal begins to elongate eastward on Tuesday. Meanwhile, gulf moisture continues to be wafted up across the Chihuahuan and Sonoran deserts in the Desert Southwest, keeping the daily rounds of showers and thunderstorms in play. Models continue to elude to a shortwave trough descending into northern NM Wednesday as the high continues to weaken and elongate. This will bring enhanced lift to an already saturated environment, setting the stage for another potentially active day across the northern half of the forecast area. The high recedes towards the end of the week as a closed low begins its descent off the coast of northwest Canada but restrengthens and centers over the Four Corners by Saturday. Showers and thunderstorms are expected each day throughout the long term, with near to below normal temperatures prevailing. Guyer/12 && .FIRE WEATHER... The threat for showers and storms with heavy rainfall will continue each day thru late this week. Abundant moisture and instability with slow storm motions will elevate the risk for flash flooding over recent burn scars. Temperatures will remain near to slightly below normal for much of the week. Guyer && .AVIATION... 18Z TAF CYCLE Abundant moisture and instability over the region today will lead to TSRA w/ heavy rainfall, hail, strong winds, and frequent lightning strikes. Favored locations will stretch from the central mt chain into the east central and southeast plains where a few severe storms are possible. Direct hits will be capable of MVFR cigs/vsbys in heavy rain. Storm motions will be slow toward the south and southeast. SHRA will linger thru 06Z across southern and eastern NM followed by some patchy low cigs over the eastern plains thru 16Z. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 67 98 65 95 / 0 10 10 20 Dulce........................... 52 91 52 89 / 10 40 20 50 Cuba............................ 56 87 57 85 / 20 30 30 40 Gallup.......................... 58 95 58 90 / 0 20 20 40 El Morro........................ 55 88 54 85 / 10 30 40 60 Grants.......................... 57 90 56 87 / 20 30 40 50 Quemado......................... 58 88 57 84 / 20 50 50 70 Magdalena....................... 60 85 61 82 / 50 30 50 40 Datil........................... 56 85 56 81 / 40 50 60 60 Reserve......................... 56 92 57 89 / 40 60 60 70 Glenwood........................ 63 94 64 90 / 40 60 50 60 Chama........................... 48 81 49 82 / 20 50 30 70 Los Alamos...................... 59 83 59 82 / 30 50 40 50 Pecos........................... 56 82 56 81 / 30 60 40 40 Cerro/Questa.................... 48 82 49 82 / 20 60 30 60 Red River....................... 45 72 46 71 / 20 60 30 70 Angel Fire...................... 41 74 42 75 / 30 60 30 60 Taos............................ 51 86 52 86 / 20 60 30 60 Mora............................ 50 78 51 77 / 30 60 30 50 Espanola........................ 60 90 60 89 / 20 50 40 40 Santa Fe........................ 59 85 60 84 / 30 50 40 40 Santa Fe Airport................ 58 88 59 87 / 30 50 40 40 Albuquerque Foothills........... 65 88 66 87 / 30 30 40 30 Albuquerque Heights............. 67 90 67 89 / 20 20 40 20 Albuquerque Valley.............. 65 92 66 92 / 20 20 40 20 Albuquerque West Mesa........... 66 91 67 91 / 20 20 40 20 Belen........................... 65 92 66 90 / 30 20 40 20 Bernalillo...................... 63 92 64 91 / 20 30 40 30 Bosque Farms.................... 64 91 65 90 / 20 20 40 20 Corrales........................ 64 92 65 92 / 20 30 40 30 Los Lunas....................... 64 92 65 90 / 20 20 40 20 Placitas........................ 62 88 63 88 / 30 40 40 30 Rio Rancho...................... 65 91 66 91 / 20 20 40 20 Socorro......................... 64 92 66 90 / 50 20 40 20 Sandia Park/Cedar Crest......... 58 84 60 84 / 30 40 50 40 Tijeras......................... 60 87 61 87 / 30 40 50 30 Edgewood........................ 57 87 58 86 / 30 40 40 30 Moriarty/Estancia............... 56 87 56 86 / 30 40 40 30 Clines Corners.................. 55 81 56 81 / 30 40 40 30 Mountainair..................... 57 83 58 82 / 30 30 40 30 Gran Quivira.................... 56 83 58 82 / 40 30 40 20 Carrizozo....................... 61 86 63 86 / 50 20 30 20 Ruidoso......................... 54 79 56 79 / 60 30 20 30 Capulin......................... 54 84 55 84 / 20 30 20 30 Raton........................... 54 86 54 88 / 20 40 20 30 Springer........................ 55 87 55 88 / 30 50 20 30 Las Vegas....................... 53 80 54 80 / 30 50 30 30 Clayton......................... 60 89 63 91 / 10 20 20 5 Roy............................. 59 83 60 84 / 50 40 20 20 Conchas......................... 64 90 65 90 / 30 30 20 10 Santa Rosa...................... 62 87 63 87 / 40 30 30 10 Tucumcari....................... 65 92 67 94 / 30 20 20 0 Clovis.......................... 64 86 65 89 / 20 10 10 0 Portales........................ 64 88 66 89 / 20 10 10 0 Fort Sumner..................... 65 88 66 89 / 40 10 20 5 Roswell......................... 68 88 69 91 / 60 5 10 0 Picacho......................... 62 83 63 84 / 60 20 20 10 Elk............................. 57 79 58 80 / 60 20 10 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM MDT this evening for the following zones... NMZ201. Flash Flood Watch until midnight MDT tonight for the following zones... NMZ207-208-211-212-214-215-218>226-229-233-237>241. &&
Hazardous weather outlook, Jul 11, 3:14 AM MDT, 12 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 314 AM MDT Sun Jul 11 2021 NMZ201>241-121100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-Tusas Mountains Including Chama- Jemez Mountains-Glorieta Mesa Including Glorieta Pass- Northern Sangre de Cristo Mountains- Southern Sangre de Cristo Mountains- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Espanola Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood- Estancia Valley-Central Highlands-South Central Highlands- Upper Tularosa Valley-South Central Mountains- Johnson and Bartlett Mesas Including Raton Pass- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- San Agustin Plains and Adjacent Lowlands- 314 AM MDT Sun Jul 11 2021 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight A few strong to severe storms are possible this morning across east central and southeast New Mexico. Large hail and damaging winds will be possible with these storms. This afternoon, numerous showers and thunderstorms are expected to develop across the high terrain before shifting over the lower elevations of central New Mexico by early evening. Damaging wind gusts, large hail and heavy rainfall can be expected with the strongest storms. Flash flooding will also be a concern given slow storm movement. Areas over and downstream of burn scars will be the most susceptible to flooding. While northwest New Mexico largely misses out on precipitation today, the heat will continue. It is expected that this will be the 4th consecutive day Farmington exceeds 100 degrees. If working outdoors, take frequent breaks and hydrate to avoid heat exhaustion. .DAYS TWO THROUGH SEVEN...Monday through Saturday Daily rounds of thunderstorm activity will persist through the week. The potential for heavy rainfall and flash flooding will also continue, especially over and downstream of recent burn scars. Wednesday looks to be particularly active, especially north of I-40. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report severe weather, flooding impacts, and rainfall amounts through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 34
In the hours before
Local storm report, Jul 11, 3:08 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
308 PM MDT SUN JUL 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM FLASH FLOOD 3 NE DEXTER 33.23N 104.33W
07/11/2021 CHAVES NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ202102435
TRMSpecial weather statement, Jul 11, 3:16 PM MDT, 43 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
316 PM MDT Sun Jul 11 2021
NMZ226-112145-
South Central Mountains-
316 PM MDT Sun Jul 11 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LINCOLN COUNTY
UNTIL 345 PM MDT...
At 316 PM MDT, Doppler radar was tracking a strong thunderstorm over
Bonito Lake, or 9 miles north of Ruidoso, moving south at 15 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Ruidoso, Ruidoso Downs, Capitan, Bonito Lake, Alto, Hollywood and
Angus.
This includes Highway 380 between Mile Markers 83 and 84.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
&&
A Severe Thunderstorm Watch remains in effect until 600 PM MDT for
central New Mexico.
LAT...LON 3339 10573 3339 10580 3351 10581 3356 10560
3331 10538 3331 10572
TIME...MOT...LOC 2116Z 345DEG 14KT 3347 10569
12Special weather statement, Jul 11, 3:24 PM MDT, 35 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
324 PM MDT Sun Jul 11 2021
NMZ208-112200-
Southwest Mountains-
324 PM MDT Sun Jul 11 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CATRON COUNTY UNTIL 400
PM MDT...
At 324 PM MDT, Doppler radar was tracking a strong thunderstorm 17
miles northeast of Buckhorn, moving south at 15 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Heavy rain will also be possible with this storm.
This storm will remain over mainly rural areas of southern Catron
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
west central New Mexico.
LAT...LON 3342 10856 3338 10835 3320 10839 3320 10849
3321 10854 3321 10868
TIME...MOT...LOC 2124Z 019DEG 13KT 3324 10852
CALocal storm report, Jul 11, 3:34 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
334 PM MDT SUN JUL 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM HAIL 7 SSE PEP 33.75N 103.28W
07/11/2021 M1.00 INCH ROOSEVELT NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ202102436
GUYERLocal storm report, Jul 11, 3:54 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
354 PM MDT SUN JUL 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM HAIL CUBA 36.02N 106.95W
07/11/2021 M0.88 INCH SANDOVAL NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ202102437
TRMLocal storm report, Jul 11, 3:55 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
355 PM MDT SUN JUL 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM FLASH FLOOD CUBA 36.02N 106.95W
07/11/2021 SANDOVAL NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ202102438
TRMThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 6:13 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo | 32 min |
| Jul 10, 6:35 PM MDT | Special Weather Statement | ABQ | 25 min | |
| Jul 10, 6:38 PM MDT | Special Weather Statement | ABQ | Colfax | 37 min |
| Jul 10, 6:42 PM MDT | Special Weather Statement | ABQ | Catron | 33 min |
| Jul 10, 6:44 PM MDT | Special Weather Statement | ABQ | Valencia | 31 min |
| Jul 10, 7:01 PM MDT | Special Weather Statement | ABQ | 29 min | |
| Jul 10, 7:07 PM MDT | Special Weather Statement | ABQ | Valencia | 38 min |
| Jul 10, 7:19 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, Socorro, Valencia | 41 min |
| Jul 10, 7:38 PM MDT | Special Weather Statement | ABQ | Valencia | 37 min |
| Jul 10, 7:56 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, Socorro, Valencia | 64 min |
| Jul 10, 8:01 PM MDT | Special Weather Statement | ABQ | Taos | 29 min |
| Jul 10, 8:03 PM MDT | Special Weather Statement | ABQ | Mora | 27 min |
| Jul 10, 8:04 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 56 min |
| Jul 10, 8:09 PM MDT | Special Weather Statement | ABQ | Colfax | 36 min |
| Jul 10, 8:12 PM MDT | Areal Flood Advisory | ABQ | Cibola, Socorro, Valencia | 3 hr |
| Jul 10, 8:14 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 61 min |
| Jul 10, 8:24 PM MDT | Areal Flood Advisory | ABQ | Colfax | 3 hr |
| Jul 10, 8:29 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 23 min |
| Jul 10, 8:38 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora, Taos | 3 hr |
| Jul 10, 8:58 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 22 min |
| Jul 10, 9:01 PM MDT | Special Weather Statement | ABQ | Socorro | 44 min |
| Jul 10, 9:09 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding | 46 min |
| Jul 11, 12:05 AM MDT | Special Weather Statement | ABQ | De Baca | 25 min |
| Jul 11, 12:11 AM MDT | Severe Thunderstorm Warning | ABQ | De Baca | 41 min |
| Jul 11, 12:39 AM MDT | Areal Flood Advisory | ABQ | De Baca | 3 hr |
| Jul 11, 2:13 AM MDT | Heat Advisory | ABQ | McKinley, San Juan | 18 hr |
| Jul 11, 9:53 AM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 52 min |
| Jul 11, 10:20 AM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 40 min |
| Jul 11, 11:23 AM MDT | Areal Flood Advisory | ABQ | Chaves | 3 hr |
| Jul 11, 11:56 AM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 49 min |
| Jul 11, 12:38 PM MDT | Flash Flood Warning | ABQ | Chaves | 3 hr |
| Jul 11, 1:08 PM MDT | Special Weather Statement | ABQ | Chaves | 22 min |
| Jul 11, 1:12 PM MDT | Flash Flood Watch | ABQ | Bernalillo, Catron, Chaves, Cibola, Colfax, De Baca and 13 more | 11 hr |
| Jul 11, 1:15 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 45 min |
| Jul 11, 1:50 PM MDT | Special Weather Statement | ABQ | Taos | 25 min |
| Jul 11, 1:59 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 46 min |
| Jul 11, 2:08 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 52 min |
| Jul 11, 2:13 PM MDT | Special Weather Statement | ABQ | Los Alamos | 32 min |
| Jul 11, 2:14 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 31 min |
| Jul 11, 2:23 PM MDT | Flash Flood Warning | ABQ | Chaves | 3 hr |
| Jul 11, 2:24 PM MDT | Special Weather Statement | ABQ | Taos | 36 min |
| Jul 11, 2:29 PM MDT | Areal Flood Advisory | ABQ | Catron | 3 hr |
| Jul 11, 2:32 PM MDT | Special Weather Statement | ABQ | Lincoln | 28 min |
| Jul 11, 2:39 PM MDT | Flash Flood Warning | ABQ | Mora, Taos | 3 hr |
| Jul 11, 2:44 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 46 min |
| Jul 11, 2:45 PM MDT | Special Weather Statement | ABQ | Los Alamos | 30 min |
| Jul 11, 2:47 PM MDT | Special Weather Statement | ABQ | Los Alamos | 28 min |
| Jul 11, 2:48 PM MDT | Special Weather Statement | ABQ | Taos | 27 min |
| Jul 11, 2:50 PM MDT | Special Weather Statement | ABQ | Lincoln | 25 min |
| Jul 11, 2:58 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 62 min |
| Jul 11, 3:03 PM MDT | Severe Thunderstorm Warning | ABQ | Los Alamos, Rio Arriba, Sandoval | 57 min |
| Jul 11, 3:05 PM MDT | Special Weather Statement | ABQ | Lincoln | 25 min |
| Jul 11, 3:05 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, Rio Arriba, Taos | 42 min |
| Jul 11, 3:10 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Sandoval | 3 hr |
| Jul 11, 3:16 PM MDT | Special Weather Statement | ABQ | Lincoln | 29 min |
| Jul 11, 3:22 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 38 min |
| Jul 11, 3:24 PM MDT | Special Weather Statement | ABQ | 36 min | |
| Jul 11, 3:27 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 33 min |
| Jul 11, 3:34 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 41 min |
| Jul 11, 3:35 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 40 min |
| Jul 11, 3:44 PM MDT | Flash Flood Warning | ABQ | Rio Arriba, Sandoval | 3 hr |
| Jul 11, 3:45 PM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 3 hr |
| Jul 11, 3:48 PM MDT | Areal Flood Advisory | ABQ | Chaves, Roosevelt | 3 hr |
| Jul 11, 3:57 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Roosevelt | 32 min |
| Jul 11, 4:15 PM MDT | Special Weather Statement | ABQ | Sandoval | 30 min |
| Jul 11, 4:29 PM MDT | Special Weather Statement | ABQ | Santa Fe | 31 min |
| Jul 11, 4:34 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 3 hr |
| Jul 11, 4:42 PM MDT | Severe Thunderstorm Warning | ABQ | McKinley, Sandoval | 63 min |
| Jul 11, 4:45 PM MDT | Special Weather Statement | ABQ | 30 min | |
| Jul 11, 4:50 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 40 min |
| Jul 11, 4:51 PM MDT | Special Weather Statement | ABQ | Taos | 24 min |
| Jul 11, 4:54 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 51 min |
| Jul 11, 4:56 PM MDT | Special Weather Statement | ABQ | 34 min | |
| Jul 11, 5:01 PM MDT | Severe Thunderstorm Warning | ABQ | Santa Fe | 25 min |
| Jul 11, 5:17 PM MDT | Special Weather Statement | ABQ | Taos | 28 min |
| Jul 11, 5:22 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 38 min |
| Jul 11, 5:24 PM MDT | Special Weather Statement | ABQ | Torrance | 36 min |
| Jul 11, 5:29 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, McKinley | 38 min |
| Jul 11, 5:48 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 57 min |
| Jul 11, 5:57 PM MDT | Areal Flood Advisory | ABQ | Socorro | 3 hr |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.